Alert archive / California / River Flood Warnings in 2024
River Flood Warning 5, NWS Eureka, CA
NWS Eureka, CA issued this river flood warning at Jan 31, 2024, 4:21 AM PST for Mendocino County, California. It took effect at Jan 31, 2024, 10:27 PM PST. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 31, 2024, 4:21 AM PST (12:21 UTC)
- In effect from
- Jan 31, 2024, 10:27 PM PST
- Expired
- Feb 1, 2024, 9:51 AM PST
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 155 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 23.18 ft at Feb 1, 2024, 2:00 AM PST.
- Minor stage
- 23 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
012
WGUS46 KEKA 311221
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
421 AM PST Wed Jan 31 2024
...The National Weather Service in Eureka CA has issued a Flood
Warning for the following rivers in California...
Navarro River at Navarro affecting Mendocino County.
For the Navarro River...including Navarro...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/eka.
The next statement will be issued this afternoon at 430 PM PST.
&&
CAC045-010030-
/O.NEW.KEKA.FL.W.0005.240201T0627Z-240202T0000Z/
/NVRC1.1.ER.240201T0627Z.240201T1000Z.240201T1800Z.NO/
421 AM PST Wed Jan 31 2024
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW AFTERNOON...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Navarro River at Navarro.
* WHEN...From this evening to tomorrow afternoon.
* IMPACTS...At 23.0 feet, Flooding of Highway 128 approximately 5
miles east of Highway 1 is certain and the road will be closed.
Motorists should use alternate routes.
* ADDITIONAL DETAILS...
- At 3:15 AM PST Wednesday the stage was 5.1 feet.
- 23.0 ft
- Forecast...The river is expected to rise to a crest of 27.2
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 23.0 feet.
- Flood History...This crest compares to a previous crest of
26.7 feet on 03/24/2011.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (4 am PST)
Location Stg Stg Day/Time Thu Fri Sat
Navarro River
Navarro 23.0 5.1 Wed 3 am PST 26.9 14.3 10.6
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
JLW4 follow-up statements
022
WGUS86 KEKA 311537
FLSEKA
Flood Statement
National Weather Service Eureka CA
737 AM PST Wed Jan 31 2024
...The Flood Warning continues for the following rivers in
California...
Navarro River at Navarro affecting Mendocino County.
For the Navarro River...including Navarro...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at weather.gov/eka.
The next statement will be issued this evening at 745 PM PST.
&&
CAC045-010345-
/O.EXT.KEKA.FL.W.0005.240201T0900Z-240201T1600Z/
/NVRC1.1.ER.240201T1000Z.240201T1100Z.240201T1200Z.NO/
737 AM PST Wed Jan 31 2024
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO TOMORROW
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Navarro River at Navarro.
* WHEN...From late tonight to tomorrow morning.
* IMPACTS...At 23.0 feet, Flooding of Highway 128 approximately 5
miles east of Highway 1 is certain and the road will be closed.
Motorists should use alternate routes.
* ADDITIONAL DETAILS...
- At 7:15 AM PST Wednesday the stage was 5.1 feet.
- 23.0 ft
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 23.0 feet late
tonight. It will then fall below flood stage late tonight.
- Flood stage is 23.0 feet.
- Flood History...This crest compares to a previous crest of
22.4 feet on 01/05/2023.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 am PST)
Location Stg Stg Day/Time Thu Fri Sat
Navarro River
Navarro 23.0 5.1 Wed 7 am PST 21.7 13.0 10.3
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
MKK953
WGUS86 KEKA 312221
FLSEKA
Flood Statement
National Weather Service Eureka CA
221 PM PST Wed Jan 31 2024
...The Flood Warning is extended for the following rivers in
California...
Navarro River at Navarro affecting Mendocino County.
For the Navarro River...including Navarro...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at weather.gov/eka.
The next statement will be issued at 10 PM.late tonight at 230 AM
PST.
&&
CAC045-011030-
/O.EXT.KEKA.FL.W.0005.240201T1000Z-240201T2000Z/
/NVRC1.1.ER.240201T1200Z.240201T1300Z.240201T1400Z.NO/
221 PM PST Wed Jan 31 2024
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Navarro River at Navarro.
* WHEN...From late tonight to early tomorrow afternoon.
* IMPACTS...At 23.0 feet, Flooding of Highway 128 approximately 5
miles east of Highway 1 is certain and the road will be closed.
Motorists should use alternate routes.
* ADDITIONAL DETAILS...
- At 2:00 PM PST Wednesday the stage was 5.4 feet.
- 23.0 ft
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 23.1 feet late tonight. It will
then fall below flood stage tomorrow morning.
- Flood stage is 23.0 feet.
- Flood History...This crest compares to a previous crest of
23.7 feet on 02/14/2019.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm PST)
Location Stg Stg Day/Time Thu Fri Sat
Navarro River
Navarro 23.0 5.4 Wed 2 pm PST 18.1 11.9 9.8
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
MKK813
WGUS86 KEKA 011018
FLSEKA
Flood Statement
National Weather Service Eureka CA
218 AM PST Thu Feb 1 2024
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
Navarro River at Navarro affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
For the Navarro River...including Navarro...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/eka.
The next statement will be issued at 3 PM.this afternoon at 230 PM
PST.
&&
CAC045-012230-
/O.EXT.KEKA.FL.W.0006.000000T0000Z-240202T0537Z/
/HOPC1.1.ER.240201T0536Z.240201T1200Z.240201T1737Z.NO/
218 AM PST Thu Feb 1 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until late this evening.
* IMPACTS...At 18.0 feet, Flooding of Highway 222 near Ukiah.
Secondary roads in low-lying areas will be flooded in the Hopland,
Ukiah, and Talmage areas.
* ADDITIONAL DETAILS...
- At 1:45 AM PST Thursday the stage was 17.2 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:45 AM PST Thursday was 17.2 feet.
- Forecast...The river is expected to rise to a crest of 18.5
feet early this morning. It will then fall below flood stage
late this morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
18.2 feet on 03/09/1995.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 am PST)
Location Stg Stg Day/Time Fri Sat Sun
Russian River
Hopland 15.0 17.2 Thu 1 am PST 10.2 8.0 6.5
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
CAC045-012230-
/O.EXT.KEKA.FL.W.0005.000000T0000Z-240202T0147Z/
/NVRC1.1.ER.240201T0915Z.240201T1500Z.240201T1947Z.NO/
218 AM PST Thu Feb 1 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Navarro River at Navarro.
* WHEN...Until late this afternoon.
* ADDITIONAL DETAILS...
- At 1:15 AM PST Thursday the stage was 23.0 feet.
- 23.0 ft
- Forecast...The river is expected to rise to a crest of 27.9
feet this morning. It will then fall below flood stage late
this morning.
- Flood stage is 23.0 feet.
- Flood History...This crest compares to a previous crest of
26.7 feet on 03/24/2011.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 am PST)
Location Stg Stg Day/Time Fri Sat Sun
Navarro River
Navarro 23.0 23.0 Thu 1 am PST 15.0 11.2 9.0
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
TDJ499
WGUS86 KEKA 011751
FLSEKA
Flood Statement
National Weather Service Eureka CA
951 AM PST Thu Feb 1 2024
...The Flood Warning is cancelled for the following rivers in
California...
Navarro River at Navarro affecting Mendocino County.
CAC045-011900-
/O.CAN.KEKA.FL.W.0005.000000T0000Z-240201T1751Z/
/NVRC1.1.ER.240201T0915Z.240201T1015Z.240201T1106Z.NO/
951 AM PST Thu Feb 1 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Navarro River at Navarro.
* ADDITIONAL DETAILS...
- At 9:15 AM PST Thursday the stage was 18.6 feet.
- Forecast...The river is expected to fall to 9.2 feet late
Sunday morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (10 am PST)
Location Stg Stg Day/Time Fri Sat Sun
Navarro River
Navarro 23.0 18.6 Thu 9 am PST 12.1 10.4 9.4
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
DBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Jan 30, 3:08 PM PST, 13 hours 13 minutes earlier.
Area forecast discussion, Jan 30, 3:08 PM PST, 13 hours 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
308 PM PST Tue Jan 30 2024
.SYNOPSIS...Winds are increasing and will peak late tonight at 40
to 65 mph in many areas. Heavy rain is expected late tonight and
Wednesday which will bring flooding. Periods of additional rain
and snow is expected late in the week.
&&
.DISCUSSION...The approaching frontal boundary is bringing
stronger winds to the area this afternoon. These winds are
expected to increase into the evening and overnight. Late this
afternoon and evening an unstable boundary layer is expected to
allow stronger winds to mix down. These may diminish slightly this
evening as the atmosphere stabilizes a bit, but then winds will
continue to increase overnight. The rain is expected to start
after midnight in some areas, but the heaviest rain is expected to
hold off until shortly before sunrise. Winds are expected to have
a peak just ahead of the rain. 850MB (4,000 ft AGL) winds still
look very strong peaking at 70 to 80 kt along the coastal areas.
Some of the hires models are showing a strong convective line
moving onshore between 7am and 10 am north of Cape Mendocino. If
this occurs there is still over 50 kts of wind at 2,000 feet and
this may mix down to lower elevations as well. This could be a
secondary peak of the winds. The winds are expected to diminish
Wednesday afternoon, but it will continue to be breezy.
As the rain moves onshore Wednesday morning it is expected to be
heavy. This is especially true in the King Rang and farther south
in Mendocino and Lake counties. The ensembles are still in good
agreement on the strong moisture transport and this will likely
produce large terrain influences. Rainfall totals generally
continue to be 3 to 6 inches with local amounts up to 10 inches
or so in the King Range. It still looks like the biggest impacts
will be with the small streams and low lying areas as most of this
rain is expected to fall in 24 hours. These high precip rates are
expected to bring snow levels down in northern Trinity county by
midday. Heavy snow is expected over 5000 feet with snow levels
falling to 3500 to 4000 feet as the front passes Wednesday night.
Late Wednesday afternoon and evening rain is expected to start to
taper off on the Humboldt and Del Norte coast as the front moves
inland, but is expected to persist longer in Mendocino and Lake
counties. Wednesday night the front will have likely passed by
most areas and showers are expected behind the main front. There
is a slight chance for thunderstorms with these showers, but the
airmass isn't cold enough for much of a risk of small hail at this
point. Thursday showers are expected to continue with snow levels
around 4,000 feet, rain and snow is expected to be much lighter
on Thursday.
Friday another system drops down bringing colder air, but the rain
and snow amounts look to be fairly light. Still snow levels are
expected to drop to around 2500 to 3000 feet which could impact
Hwy 299, Hwy 36 and Hwy 3. Snow amounts are expected to be around
1 to 3 inches. This colder air is also expected to bring the
potential for small hail in the coastal counties. 500 MB
temperatures are around -30 to -32 C and 100 to 200 j/kg.
Saturday there is still a chance for some rain, but it also looks
like it could be a bit of a break in the weather. Sunday and into
early next week there could be another system with lower snow
levels. GFS is showing a very cold and wet scenario. The 12Z run
shows a foot of above 2500 feet and on many of the highway passes.
The ensembles show this as more of an outlier and the NBM output
shows only 1 to 2 inches of snow. MKK
&&
.AVIATION...Southerly winds will increase this evening and overnight
with gusts of 35-45 kt expected at the coastal terminals. High
resolution convective allowing mesoscale models depict a high
reflectivity line early Wednesday (around 12z give or take an hour
or two ). With 60kt 1000-2000 ft above mean sea level coupled with
greater mixing and instability, potential for isolated higher gusts
(>50kt) will be possible (10-20% chance) along the entire coastline.
Nonetheless, extreme low level wind shear will increase tonight for
all terminals as a 925mb S-SE speed max develops in advance of the
surface front. Otherwise, VFR ceilings and vsbys are forecast until
moderate to heavy rain develops after 12Z. Potential for low level
wind shear and strong surface wind gusts will diminish at coastal
terminals after 18z, but persist into early afternoon over KUKI.
DB
&&
.MARINE...A very strong front will move across the waters late
tonight into early Wednesday morning. A coastal barrier jet will
strengthen overnight with storm force gusts highly probable. High
resolution convective allowing mesoscale models indicate a line of
high reflectivity cores moving into waters late by 12Z even. With
925mb winds hitting over 60kt and slight instability near the
surface boundary, brief hurricane force wind gusts to 65 kt will be
possible. Wind gusts have been beefed up per the high resolution
model and NBM guidance. Granted if it is too stable, these stronger
winds just above mean sea level may not transport down to the
surface. For now expanded the storm warning into inner waters for
gusts to 50 kt where impacts will much greater. Hurricane force wind
warning is not completely out of the question either for the outer
waters north of Cape Mendo. This will need to be monitored for
possible upgrades or a special marine warning for gust to 65 kt.
The front will move inland Wednesday morning leaving lighter
southerlies by the afternoon into the overnight. Steep seas will
gradually subside on Wed too. West-southwesterly swell (250-270
degrees) will then build Wed night into Thu. Hazardous seas warnings
are looking likely as the swell peaks Thursday morning. Seas are
forecast to remain elevated Fri-Sat due to large mid period WNW
(squared) swell. Winds are forecast to subside on Fri, however
instability will increase and isolated strong gusts to 25-35kt will
be possible.
Over the weekend another storm system is expected to approach the
waters from SW bringing another chance for strong winds and steep
seas. There remains high uncertainty as to the exact track of the
system, with the low center approaching either central California or
directly into our waters in the current model guidance. These
differences make it very difficult to say exactly what will happen
over the weekend into early next week. DB
&&
.HYDROLOGY...Light rain is expected to start this evening, but
the significant rain is expected to hold off until later tonight.
The exception may be the King Range where the south facing slopes
that may see heavier rain starting this evening. The forecast is
nearly the same with widespread 3 to 6 inches expected and local
amounts up to 10 inches in the King range. The majority of this
is expected to fall in less than 24 hours. This makes flooding of
the smaller streams the largest threat to the region. Some of the
mainstem rivers are also expected to reach flood stage. Currently
this includes the Navarro River at Navarro and the Russian River
at Hopland. Flood watches have been issued for these locations.
The Eel River at Fernbridge is now only showing around a 25%
chance of exceeding flood stage. The Mad River at Arcata is
expected to rise rapidly, but at this point only has a 5 percent
chance of reaching flood stage. MKK
&&
.BEACH HAZARDS...Waves at the beaches will be very chaotic with
increasing winds over the near coastal waters tonight. This will
result in choppy and moderate surf. As the winds decrease on
Wednesday a large west-southwest swell will begin to build into the
waters, reaching maximum height late Wednesday night into Thursday
morning. The surf will go through a transition from more consistent
wave runup to a more traditional longer period swell with set
behavior and breakers between 20 and 24 feet by Thursday morning.
This will result in hazardous surf conditions by Thursday morning
and a high surf advisory for beachgoers will likely be necessary.
Potential for minor coastal inundation or coastal flooding appears
to be low at the moment with high tides around 6.5ft. DB
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
High Wind Warning from 7 PM this evening to 1 PM PST
Wednesday for CAZ101>107.
Flood Watch from 2 AM PST Wednesday through Thursday
morning for CAZ101>103-105-106-109-110-112-113.
Flood Watch from 10 PM PST this evening through Thursday
morning for CAZ104.
Winter Storm Warning from 1 PM Wednesday to noon PST
Thursday for CAZ107.
Wind Advisory from 7 PM this evening to 1 PM PST Wednesday
for CAZ108>113.
Flood Watch from Wednesday morning through Thursday morning
for CAZ108-111-114-115.
Wind Advisory from 1 AM to 4 PM PST Wednesday for CAZ114-
115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 7 PM PST this evening for PZZ450-
455.
Gale Warning from 7 PM this evening to midnight PST tonight
for PZZ450.
Storm Warning from midnight tonight to 7 AM PST Wednesday
for PZZ450.
Gale Warning from 7 PM this evening to 3 AM PST Wednesday
for PZZ455.
Storm Warning from 3 AM to 10 AM PST Wednesday for PZZ455.
Storm Warning until 7 AM PST Wednesday for PZZ470.
Storm Warning until 10 AM PST Wednesday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Local storm report, Jan 30, 10:33 PM PST, 5 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
1033 PM PST Tue Jan 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM Non-Tstm Wnd Dmg 3 SE Kneeland 40.72N 123.94W
01/30/2024 Humboldt CA Utility Company
Power outage at Kneeland. As of 10PM wind
gusts have peaked at 58 mph.
&&Local storm report, Jan 30, 10:50 PM PST, 5 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
1050 PM PST Tue Jan 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM Non-Tstm Wnd Dmg 3 SSE Arcata 40.83N 124.07W
01/30/2024 Humboldt CA Utility Company
Power outage affecting Bayside. As of 10:40
PM, wind gusts have peaked at 28 mph.
&&Local storm report, Jan 31, 1:58 AM PST, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
158 AM PST Wed Jan 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM Non-Tstm Wnd Dmg 4 SSE Hoopa 41.00N 123.63W
01/31/2024 Humboldt CA Dept of Highways
Strong winds blow trees onto HWY 96 W. A
gust of 63 mph in Hoopa on Hwy 96 was
recorded at 1:40AM, about 4 miles NW of the
downed trees.
&&
JLWThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 4:22 AM PST | High Surf Advisory | EKA | Del Norte, Humboldt, Mendocino | 28 hr |
| Jan 31, 4:24 AM PST | River Flood Warning | EKA | Mendocino | 29 hr |
| Jan 31, 8:08 AM PST | Areal Flood Advisory | EKA | Humboldt | 10 hr |
| Jan 31, 8:19 AM PST | Areal Flood Advisory | EKA | Mendocino | 10 hr |
| Jan 31, 8:29 AM PST | Gale Warning | EKA | 5 hr | |
| Jan 31, 8:29 AM PST | Hazardous Seas Warning | EKA | 30 hr | |
| Jan 31, 10:06 AM PST | Storm Warning | EKA | 3 hr | |
| Jan 31, 10:46 AM PST | Areal Flood Advisory | EKA | Del Norte, Humboldt | 7 hr |
| Jan 31, 12:00 PM PST | Areal Flood Advisory | EKA | Del Norte | 7 hr |
| Jan 31, 12:49 PM PST | Areal Flood Advisory | EKA | Lake, Mendocino, Trinity | 10 hr |
| Jan 31, 1:03 PM PST | Hazardous Seas Warning | EKA | 19 hr | |
| Jan 31, 1:03 PM PST | Storm Warning | EKA | 90 min | |
| Jan 31, 1:20 PM PST | Areal Flood Advisory | EKA | Del Norte, Humboldt, Mendocino, Trinity | 5 hr |
| Jan 31, 3:36 PM PST | Areal Flood Advisory | EKA | Lake, Mendocino, Trinity | 9 hr |
Nearby
River Flood Warnings in California, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.